# SDR N6WA20140312004

- Difficulty date: March 12, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,969 hours, 20,424 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MSG.  PERFORMED EVENT HISTORY, NO MSG NOTED IAW CRJ700 FIM 30-11-00, ACFT OK SERVICE.
